A 31-year-old male asked:
I normally take150mg of lamotrigine but i think i may have accidentally double dosed. what should i do?
1 doctor answer • 2 doctors weighed in
Pediatrics 25 years experience
There is most likely no dangerous effects from taking two doses of lamotrigine accidentally. Side effects may be more pronounced such as: ataxia, skin rash, headache, insomnia, and nausea. Try to use a medicine minder or sorter to keep track of daily meds. This can better signal whether you have taken a specific med for the day.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed May 28, 2021
Last updated May 28, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.